# SDR SCNA20251009399

- Difficulty date: September 24, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-82R
- Aircraft serial: 40727
- Aircraft time: 39,129 hours, 24,949 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fork
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAS# 8502 RH PICKLE FORK REPLACEMENT IS REQUIRED BEFORE RELEASE OF THE AIRCRAFT.   FAS# 8205 COMPLIED WITH SC ENGINEERING TC 737-53-1397-00-GRP53.
